of Surgery, Alimosho General Hospital, Igando, Lagos, said the use of overdose of sex-enhancing drugs is dangerous and comes with a lot of risks.
“Chances are high that they will have erectile dysfunction. The side effects of sex-enhancing drugs can lead to priapism,” he said.
The urologist said people with priapism may not be able to get sustained erections anymore after surgery due to penile fractures.
According to Mayo Clinic, a penis fracture differs from other fractures in the body because the penis has no bones.
“During an erection, the penis is engorged with blood that fills two cylinders (corpora cavernosa). If an engorged penis is bent suddenly or forcefully, the trauma can rupture the outer lining of one of the two cylinders (tunica albuginea). This can result in a penis fracture.
“The trauma is most often caused by segxwal intercourse, such as when the penis slips out of the honeypot and is accidentally thrust against the pelvis,” the clinic noted.